Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An algorithm for determining whether a given binary matroid is graphic.


Author: W. T. Tutte
Journal: Proc. Amer. Math. Soc. 11 (1960), 905-917
MSC: Primary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117173-5
MathSciNet review: 0117173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. T. Tutte, A class of Abelian groups, Canad. J. Math. vol. 8 (1956) pp. 13-28. MR 0075198 (17:708a)
  • [2] -, A homotopy theorem for matroids, I, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 144-160. MR 0101526 (21:336)
  • [3] -, A homotopy theorem for matroids, II, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 161-174.
  • [4] -, Matroids and graphs, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 527-552. MR 0101527 (21:337)
  • [5] H. Whitney, The abstract properties of linear dependence, Amer. J. Math. vol. 57 (1935) pp. 507-533. MR 1507091
  • [6] L. Auslander and H. M. Trent, Incidence matrices and linear graphs, J. Math. Mech. vol. 8 (1959) pp. 827-835. MR 0105371 (21:4113)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117173-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society